Totally Inexperienced

3 Replies
Ryans.5 - February 14

I've never had normal periods. I had a wierd sensation about a week and a half before my last period (or what I think was?) and started putting two and two together: exhausted, nauseated at the sight of any meat (total carnivore), craved nothing but cereal and fruit, and normal favorites were sooo wrong. Passed it off as the flu. Had 3 hours of a period, then bam...gone. Got a little nervous. Day after that, got a dark heavy clotty mess for about a day and half, then gone again. Thought it was my period? Now, a week later, I'm crampy, wildly moody, unable to concentrate on any task, constipated, eating nothing but cereal (sometimes in the middle of the night), unable to go through the night without having to get up to pee.....had a little episode of egg-white-ish discharge, then the "lotion" type shortly after. I'm a paramedic, and nothing grosses me out, and this was my biggest red flag: I had to run out a room during an episode of NCIS. A coworker talking about a kid who eats his own snot when he blows his nose and I started gagging. I never gag! I just took a home test that screamed negative. But I'm crampy and just "feel pregnant". What is going on??? Help me get my sanity back!

 

Grandpa Viv - February 14

More dates and possible exposure would help. Could you have had a contraceptive mishap in the middle of January? A negative test a month after the incident begins to decrease the chance of pregnancy and increase the chance of hormones upset for some other reason. Why not take a couple more tests at one week intervals, then go see a doc anyway - something is not right. Good luck!

 

Ryans.5 - February 14

Thanks G.Viv. I missed a pill the day that I thought I had the "flu" (sleeping 14 hours, up for 2, then back to bed for 9)....I've never had this stuff happen before, and I've missed pills due to my crazy schedule. I'll see about that! Thanks!

 

Grandpa Viv - February 15

Hmm! You didn't say you were on the pill. Missing just one should not be an issue. Did you take antibiotics or even a___lgesics during the month. They can interfere with the effectiveness of the pill

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?